# SDR AALA202102019015

- Difficulty date: January 29, 2021
- Submitted: February 1, 2021
- Operation: Air carrier
- Aircraft: N780AN
- Make and model: Boeing 777223
- Aircraft serial: 29956
- Aircraft time: 79,207 hours, 10,018 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Zone 900 Lav/G
- Stage of operation: DE
- How discovered: V
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: SMOKE DETECTOR ACTIVATED FOR LAVATORY 3F-2R AFTER TOP OF DESCENT WITH NO SMOKE PRESENT.  ACCOMPLISHED OPERATIONAL TEST IAW AMM 26-13-00-710-801, OPS CHECK GOOD.
